# SDR SWIA2018073144939

- Difficulty date: July 9, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N813SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15099
- Aircraft time: 30,865 hours, 19,146 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316353
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON STRINGER 27 BETWEEN FS305-FS333. (C-CHECK) RO: 07/29/2018 REMOVED AND INSTALLED NEW STR 27 PART SH670-31635-3 IAW SRM. PRESSURE CHECK GOOD.
